Viewing 3 reply threads
  • Author
    Posts
    • #10280
      Eve1
      Participant

      The antidepressants are having the side effect of waking me between 2 and 4am every morning and I don’t feel I really get back to sleep, so after 3 weeks of this I feel pretty terrible. I’ve bought some Kalms night to take tonight. I hope they work. Anyone had anything similar?
      Eve
      x

    • #10282
      Falling Skys
      Participant

      Hi Eve1

      Sleep deprivation is awful, I haven’t had a good night sleep in a long time, this isn’t due to antidepressants its because of being alert with what my abuser would do if I slept.

      What I do is cat nap,but I stay in bed when I wake up so I’m resting. The last two months I have cut out fizz and now junk food to see if thats I help. Also exercising and fresh air, but I dont think I will sleep properly till I have my own front door.

      Keep with itI’m sure it will get better.

      FS xx

    • #10287
      Serenity
      Participant

      Hi Eve,

      Yes, I had this at the start of my tablets.

      Now I try to go to bed a bit later, so I don’t wake up at 4am. If I do, I don’t lie there thinking, I go and make myself a milky drink and this works- I soon drop off x

    • #10306
      White Rose
      Participant

      It should improve with time. I found I was waking lots often really wide awake and also having such vivid dreams that I wasn’t sure what was real and what wasn’t. I even dreamed my daughters best friend has been seriously injured in a car crash and it was so vivid couldn’t understand why she wasn’t upset about it… then it dawned on me. Scary.
      No caffeine after 6pm helped me too xx

Viewing 3 reply threads
  • You must be logged in to reply to this topic.

© 2015 Women's Aid Federation of England – Women’s Aid is a company limited by guarantee registered in England No: 3171880.

Women’s Aid is a registered charity in England No. 1054154

Terms & conditionsPrivacy & cookie policySite mapProtect yourself onlineMedia │ Jobs

EXIT SITE

Log in with your credentials

or    

Forgot your details?

Create Account